# SDR GTIA2023121537695

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 32,177 hours, 14,602 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S IN THE AFT OF THE AIRCRAFT REPORTED A STRONG BURNING SMELL ON SHORT FINAL -REF: TSM 05-50-00-810-831-4. INSPECTED AFT CABIN FOR ANY BURNING SMELL (GALLEY)(LAV)(ELECTRICAL EQUIPEMENT) NO SMELL NOTED. MOC NOTIFIED
